References of "Luo, Xiaoyuan"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailRobust Exponential Stability criteria of Uncertain Stochastic Systems with Time-varying Delays
Li, Yumei UL; Guan, Xinping; Luo, Xiaoyuan

in International Journal of Systems Science (2011), 42(4), 601-608

This paper investigates the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with structured uncertainties and time-varying delays. By applying ... [more ▼]

This paper investigates the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with structured uncertainties and time-varying delays. By applying descriptor model transformation of the systems, a new type of Lyapunov-Krasovskii functional is constructed, and by introducing some free weighting matrices, some new delay-dependent and delay-independent stability criteria are respectively derived in terms of LMI algorithm. the new stability criteria are less conservative than existing results. Numerical examples demonstrate the new criteria are effective and are an improvement over existing results. [less ▲]

Detailed reference viewed: 43 (3 UL)
Full Text
Peer Reviewed
See detailDelay-dependent robust H∞ filtering for linear stochastic systems with uncertainties
Li, Yumei UL; Guan, Xinping; Luo, Xiaoyuan

in Chinese Journal of Systems Engineering and Electronics (2010), 32(1), 152-157

This paper investigates the robustH∞ filtering problem for continuous –time linear stochastic systems with time-vary state delay and parameter uncertainty. The aim is to design a linear filter such that ... [more ▼]

This paper investigates the robustH∞ filtering problem for continuous –time linear stochastic systems with time-vary state delay and parameter uncertainty. The aim is to design a linear filter such that the filtering error dynamics system is exponentially stable in mean square and assuring a prescribedH∞ performance level .Applying the descriptor model transformation, construct a new Lyapunov-Krasovskii functional . By introducing some free weighting matrices, avoiding any product term of Lyapunov matrices and system matrices,so it is not necessary for system matrices to do any constraint in the process of the design of filters, to a great extent , which make the design of filters have less conservative. For system without uncertainty and with uncertainty case, to guarantee the existence of desired robust H∞ filters, sufficient conditions are proposed respectively in terms of linear matrix inequalities (LMIs), The results obtained are less conservative than existing ones. Numerical examples demonstrate the proposed approaches are effective and are an improvement over previous ones. [less ▲]

Detailed reference viewed: 34 (1 UL)
Full Text
Peer Reviewed
See detailUnbiased H∞ filtering for a class of stochastic systems with time-varying delay
Li, Yumei UL; Guan, Xinping; Luo, Xiaoyuan

in The 21st annual international conference on Chinese control and decision conference (2009)

This paper presents the unbiased H∞ filter design for a class of stochastic systems with time-varying delay. The aim is to design an unbiased filter assuring exponential stability in mean square and a ... [more ▼]

This paper presents the unbiased H∞ filter design for a class of stochastic systems with time-varying delay. The aim is to design an unbiased filter assuring exponential stability in mean square and a prescribed H∞ performance level for the filtering error system. Based on the application of the descriptor model transformation and free weighting matrices, delay-dependent sufficient conditions for stochastic systems with time-varying delay are proposed respectively in terms of linear matrix inequalities(LMIs). Numerical examples demonstrate the proposed approaches are effective and are an improvement over existing methods. [less ▲]

Detailed reference viewed: 17 (0 UL)
Full Text
Peer Reviewed
See detailDelay-dependent exponential stability criteria for stochastic systems with polytopic-type uncertainties
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in Journal of Control Theory and Applications (2009), 7(3), 291-296

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on ... [more ▼]

This paper considers the problem of delay-dependent exponential stability in mean square for continuous-time linear stochastic systems with polytopic-type uncertainties and time-varying delay. Based on linear matrix inequalities (LMIs), applying the descriptor model transformation and introducing free weighting matrices, a new type of Lyapunov-Krasovskii functional is constructed and some new delay-dependent and delay-independent exponential stability criteria are respectively obtained. The results include the delay-independent/rate-dependent and delay-dependent/rate-independent exponential stability criteria. The new criteria are less conservative than existing ones. Numerical examples demonstrate the new criteria are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 58 (2 UL)
Full Text
Peer Reviewed
See detailExponential Stability Criteria for Uncertain Stochastic Systems
Li, Yumei UL; Guan, Xinping; Peng, Dan et al

in The 27th Chinese Control Conference (2008)

This paper considers the problem of delay-dependent exponential stability in mean square for a class of stochastic systems with polytopic-type uncertainties and time-varying delay. Based on the ... [more ▼]

This paper considers the problem of delay-dependent exponential stability in mean square for a class of stochastic systems with polytopic-type uncertainties and time-varying delay. Based on the application of the descriptor model transformation and free weighting matrices to express this relationship among the system variables and among the terms in the Newton-Leibniz formula, some new delay-dependent exponential stability criteria are obtained in terms of linear matrix inequalities(LMIs). The new criteria are less conservative than existing ones. Numerical examples demonstrate the new criteria are effective and are an improvement over existing ones. [less ▲]

Detailed reference viewed: 28 (0 UL)